Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 198, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 18, 2016, 1:22 AM CDT for 7 counties in Kansas. It was in force for 53 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2016, 1:22 AM CDT (06:22 UTC)
- Expired
- Jun 18, 2016, 2:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, KS, Cowley County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 16 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 1:25 AM CDT | TSTM WND GST 60 | Mcconnell Afb, KS | DELAYED REPORT. |
| Jun 18, 1:26 AM CDT | TSTM WND GST 61 | West Wichita, KS | MEASURED NEAR THE INTERSECTION OF CENTRAL AND ZOO. |
| Jun 18, 1:28 AM CDT | TSTM WND GST 60 | 3 Nnw West Wichita, KS | NEAR 21ST AND 119TH. ESTIMATED BY AN OFF-DUTY NWS EMPLOYEE. |
| Jun 18, 1:39 AM CDT | TSTM WND GST 60 | West Wichita, KS | ESTIMATED NEAR 135TH AND CENTRAL. |
| Jun 18, 1:46 AM CDT | TSTM WND DMG | Clearwater, KS | POWER LINES DOWNED IN THE CLEARWATER AREA. REPORT RECEIVED VIA SOCIAL MEDIA BY KFDI. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2159 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 2161 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
478
WUUS53 KICT 180622
SVRICT
KSC015-035-077-079-095-173-191-180715-
/O.NEW.KICT.SV.W.0198.160618T0622Z-160618T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
122 AM CDT SAT JUN 18 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 215 AM CDT
* AT 121 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEWTON TO NEAR GODDARD TO NEAR KINGMAN...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS WARNING REPLACES THE PREVIOUS SEVERE WARNING IN EFFECT FOR
THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...NEWTON...EL DORADO...ANDOVER...HAYSVILLE...
AUGUSTA...WELLINGTON...PARK CITY...VALLEY CENTER...BEL AIRE...
MULVANE...GODDARD...ROSE HILL...HESSTON...MAIZE...KINGMAN...
CLEARWATER...CHENEY AND HALSTEAD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 39.
INTERSTATE 35 BETWEEN MILE MARKERS 18 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3773 9838 3774 9768 3815 9758 3811 9715
3809 9715 3808 9680 3784 9673 3726 9709
3717 9815
TIME...MOT...LOC 0621Z 304DEG 21KT 3800 9740 3772 9756 3758 9812
HAIL...<.75IN
WIND...60MPH
$$
JAKUB3 follow-up statements
195
WWUS53 KICT 180636
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
136 AM CDT SAT JUN 18 2016
KSC015-035-077-079-095-173-191-180715-
/O.CON.KICT.SV.W.0198.000000T0000Z-160618T0715Z/
BUTLER KS-HARPER KS-COWLEY KS-SEDGWICK KS-KINGMAN KS-SUMNER KS-
HARVEY KS-
136 AM CDT SAT JUN 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR WESTERN BUTLER...NORTHEASTERN HARPER...NORTHWESTERN COWLEY...
SEDGWICK...KINGMAN...NORTHERN SUMNER AND HARVEY COUNTIES...
AT 135 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF NEWTON TO WEST WICHITA TO 8 MILES
SOUTHEAST OF KINGMAN...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...NEWTON...EL DORADO...ANDOVER...HAYSVILLE...
AUGUSTA...WELLINGTON...PARK CITY...VALLEY CENTER...BEL AIRE...
MULVANE...GODDARD...ROSE HILL...HESSTON...MAIZE...KINGMAN...
CLEARWATER...CHENEY AND HALSTEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3773 9838 3774 9768 3815 9758 3811 9715
3809 9715 3808 9680 3784 9673 3726 9709
3717 9815
TIME...MOT...LOC 0635Z 304DEG 21KT 3796 9732 3768 9748 3754 9804
HAIL...<.75IN
WIND...60MPH
$$
JAKUB090
WWUS53 KICT 180652
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
152 AM CDT SAT JUN 18 2016
KSC079-180701-
/O.CAN.KICT.SV.W.0198.000000T0000Z-160618T0715Z/
HARVEY KS-
152 AM CDT SAT JUN 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR HARVEY COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3773 9838 3774 9768 3790 9762 3791 9714
3784 9673 3726 9709 3717 9815
TIME...MOT...LOC 0651Z 312DEG 28KT 3784 9719 3756 9735 3742 9791
$$
KSC015-035-077-095-173-191-180715-
/O.CON.KICT.SV.W.0198.000000T0000Z-160618T0715Z/
BUTLER KS-HARPER KS-COWLEY KS-SEDGWICK KS-KINGMAN KS-SUMNER KS-
152 AM CDT SAT JUN 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHWESTERN BUTLER...NORTHEASTERN HARPER...NORTHWESTERN
COWLEY...SEDGWICK...KINGMAN AND NORTHERN SUMNER COUNTIES...
AT 151 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF BENTON TO HAYSVILLE TO NEAR
NORWICH...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...EL DORADO...ANDOVER...HAYSVILLE...AUGUSTA...
WELLINGTON...PARK CITY...VALLEY CENTER...BEL AIRE...MULVANE...
GODDARD...ROSE HILL...MAIZE...KINGMAN...CLEARWATER...CHENEY...
DOUGLASS...BELLE PLAINE AND HARPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3773 9838 3774 9768 3790 9762 3791 9714
3784 9673 3726 9709 3717 9815
TIME...MOT...LOC 0651Z 312DEG 28KT 3784 9719 3756 9735 3742 9791
HAIL...<.75IN
WIND...60MPH
$$
JAKUB603
WWUS53 KICT 180705
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
205 AM CDT SAT JUN 18 2016
KSC015-035-077-095-173-191-180715-
/O.EXP.KICT.SV.W.0198.000000T0000Z-160618T0715Z/
BUTLER KS-HARPER KS-COWLEY KS-SEDGWICK KS-KINGMAN KS-SUMNER KS-
205 AM CDT SAT JUN 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUTLER...
NORTHEASTERN HARPER...NORTHWESTERN COWLEY...SEDGWICK...KINGMAN AND
NORTHERN SUMNER COUNTIES WILL EXPIRE AT 215 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3773 9838 3774 9768 3790 9762 3791 9714
3784 9673 3726 9709 3717 9815
TIME...MOT...LOC 0703Z 304DEG 21KT 3784 9719 3756 9735 3742 9791
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 11:43 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 17, 11:43 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1143 PM CDT FRI JUN 17 2016 .SHORT TERM...(This evening through Monday night) Issued at 255 PM CDT Fri Jun 17 2016 Isolated storms are anticipated late this afternoon/evening within another moist/uncapped pbl. H925-H85 morning map analysis suggested that limited mixing of the afternoon dewpoint will occur leading to higher mlcapes as well as higher heat indices across central KS and a heat advisory was issued for Barton and Russell counties. Other storms developing over northwest KS ahead of a subtle wave lifting over the Rockies may propagate toward central/south central KS this evening and tonight....but slow storm motions may keep much of the activity west of the area. Any storm that can propagate into the area cold become severe and maintained a mention in the hazardous weather outlook. H85 ridging over the Ohio Valley area should allow drier air to advect over the Central Plains states through the weekend while H7 temperatures are progged to rise resulting in an increasing cap strength and decreasing chances for precipitation. The good news is that afternoon humidities will drop keeping heat indices a bit lower. Monday...A shortwave trough moving over Manitoba/Ontario will drive a cold front south over the Northern/Central Plains states late Mon. The GFS has trended toward the ECMWF slowing the frontal surge on Monday keeping it stalled near I-80. .LONG TERM...(Tuesday through Friday) Issued at 255 PM CDT Fri Jun 17 2016 A diffuse front may arrive Tuesday bringing increasing chances for showers and storms. The next challenge will be how fast the mid/upper ridge builds back over the Central Conus. The GFS keeps the ridge southwest of the area allowing a NW flow regime to impact the region while the ECMWF is much faster building the ridge back over the area. Maintained low pops in the Tue-Wed periods while trending warmer and dry toward the end of the week. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1141 PM CDT Fri Jun 17 2016 A line of showers/thunderstorms will continue to spread slowly southeast across the region overnight with gusty northwest winds. The storms will diminish towards daybreak with winds switching around to the east/southeast during the day on Saturday. Meanwhile VFR conditions will prevail as the storms dissipate. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 74 96 72 97 / 30 10 0 0 Hutchinson 72 97 70 98 / 80 10 10 0 Newton 73 96 69 97 / 30 10 0 0 ElDorado 73 95 69 96 / 20 10 0 0 Winfield-KWLD 72 95 71 95 / 30 10 0 0 Russell 71 98 71 100 / 80 10 10 0 Great Bend 71 98 71 99 / 80 10 10 0 Salina 71 96 70 99 / 40 10 10 0 McPherson 72 96 70 98 / 70 10 10 0 Coffeyville 74 93 69 94 / 10 10 0 0 Chanute 72 93 68 95 / 10 10 0 0 Iola 72 92 68 95 / 10 10 0 0 Parsons-KPPF 73 93 70 95 / 10 10 0 0 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...MWM LONG TERM...MWM AVIATION...CDJ
Hazardous weather outlook, Jun 17, 8:17 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 817 PM CDT FRI JUN 17 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-190130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 817 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL IMPACT PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH WINDS TO 65 MPH AND QUARTER SIZED HAIL. HEAVY RAINFALL IS LIKELY AND COULD CAUSE SOME FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTERNOON HEAT INDICES WILL REMAIN NEAR THE CENTURY MARK ACROSS THE AREA OVER THE WEEKEND. A COLD FRONT WILL APPROACH CENTRAL KANSAS ON TUESDAY BRINGING INCREASING CHANCES FOR STORMS. SOME STRONG OR SEVERE STORMS ARE POSSIBLE ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jun 18, 12:51 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1251 AM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM TSTM WND GST 5 SE HUTCHINSON 38.01N 97.85W
06/18/2016 E65 MPH RENO KS PUBLIC
RECEIVED VIA SOCIAL MEDIA.
&&
ADKLocal storm report, Jun 18, 12:57 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1257 AM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM TSTM WND GST HUTCHINSON AIRPORT 38.07N 97.87W
06/18/2016 M60 MPH RENO KS ASOS
MEASURED BY THE ASOS AT THE AIRPORT.
&&
ADKLocal storm report, Jun 18, 1:03 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
103 AM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 AM TSTM WND GST 3 SSW MAIZE 37.73N 97.47W
06/18/2016 E60 MPH SEDGWICK KS TRAINED SPOTTER
NEAR 29TH AND 119TH IN NORTHWEST WICHITA. REPORTED BY AN
OFF-DUTY NWS EMPLOYEE.
&&
ADKLocal storm report, Jun 18, 1:15 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
115 AM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND GST NEWTON AIRPORT 38.06N 97.27W
06/18/2016 M54 MPH HARVEY KS AWOS
DELAYED REPORT.
&&
ADKLocal storm report, Jun 18, 1:18 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
118 AM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM TSTM WND GST WEST WICHITA 37.69N 97.46W
06/18/2016 E60 MPH SEDGWICK KS TRAINED SPOTTER
ESTIMATED 55 TO 60 MPH NEAR 135TH AND CENTRAL.
&&
ADKLocal storm report, Jun 18, 1:22 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
122 AM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM TSTM WND GST WICHITA EISENHOWER NATL 37.66N 97.44W
06/18/2016 M53 MPH SEDGWICK KS ASOS
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:08 PM CDT | Special Weather Statement | ICT | Russell | 22 min |
| Jun 17, 8:41 PM CDT | Special Weather Statement | ICT | Russell | 64 min |
| Jun 17, 9:07 PM CDT | Special Weather Statement | ICT | Barton | 53 min |
| Jun 17, 9:22 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 83 min |
| Jun 17, 10:22 PM CDT | Special Weather Statement | ICT | Lincoln, Russell | 83 min |
| Jun 17, 10:41 PM CDT | Special Weather Statement | ICT | Barton | 34 min |
| Jun 17, 11:10 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 95 min |
| Jun 17, 11:49 PM CDT | Special Weather Statement | ICT | Reno | 86 min |
| Jun 17, 11:59 PM CDT | Special Weather Statement | ICT | Harvey, McPherson | 61 min |
| Jun 18, 12:37 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 53 min |
| Jun 18, 3:31 PM CDT | Special Weather Statement | ICT | McPherson | 44 min |
| Jun 18, 3:52 PM CDT | Special Weather Statement | ICT | Sedgwick | 53 min |
| Jun 18, 3:58 PM CDT | Areal Flood Warning | ICT | McPherson | 6 hr |
| Jun 18, 4:16 PM CDT | Areal Flood Warning | ICT | Butler, Cowley, Harper, Harvey, Kingman, Reno and 2 more | 6 hr |
| Jun 18, 4:28 PM CDT | Special Weather Statement | ICT | Sumner | 47 min |
| Jun 18, 4:31 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 44 min |
| Jun 18, 4:43 PM CDT | Special Weather Statement | ICT | Ellsworth, McPherson, Rice, Saline | 47 min |
| Jun 18, 4:53 PM CDT | Special Weather Statement | ICT | Sedgwick | 52 min |
| Jun 18, 5:11 PM CDT | Special Weather Statement | ICT | Reno | 49 min |
| Jun 18, 5:19 PM CDT | Special Weather Statement | ICT | Cowley, Sumner | 41 min |
| Jun 18, 5:47 PM CDT | Special Weather Statement | ICT | Sedgwick | 43 min |
| Jun 18, 5:51 PM CDT | Special Weather Statement | ICT | Lincoln | 39 min |
| Jun 18, 5:55 PM CDT | Special Weather Statement | ICT | Harvey, McPherson, Reno | 50 min |
| Jun 18, 6:04 PM CDT | Special Weather Statement | ICT | Cowley, Sumner | 41 min |
| Jun 18, 6:26 PM CDT | Special Weather Statement | ICT | Butler, Sedgwick | 49 min |
| Jun 18, 6:45 PM CDT | Special Weather Statement | ICT | McPherson | 45 min |
| Jun 18, 6:47 PM CDT | Special Weather Statement | ICT | Cowley, Sumner | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.